# SDR CHQA201100284

- Difficulty date: July 13, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 26,519 hours, 21,567 cycles
- Engine: Allsn AE3007A
- Engine time: 24,693 hours, 20,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE LEFT AND RIGHT FRAME 10 UNDER THE SIDE COCKPIT WINDOW.  THE LEFT (PN:145-02-409-001) AND RIGHT (PN: 145-02-409-001) FRAME 10 UNDER THE SIDE COCKPIT WINDOW WERE REPLACED IN ACCORDANCE WITH SRM 51-40-02.
